# SDR SWAA2021081024593

- Difficulty date: October 19, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 75,351 hours, 44,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS ELONGATED FASTENER HOLES. / REPLACED PANEL193B PER SRM 51-40-02 AND EO#14108
